500mg First Aid Only Non-Aspirin Acetaminophen Tablets 100 Per Box 90016

$10.99

NON-ASPIRIN ACETAMINOPHEN TABLETS 100/BX

9 In Stock

SKU: FAO90016 Category: Tags: , ,

Description

Pain reliever and fever reducer. Temporarily relieves headaches, toothaches, and other minor aches and pains. Does not contain aspirin. Active Ingredients: Acetaminophen 500mg. Sold as a box of 50 individually sealed packets of 2 tablets. Perfect for standalone first aid or as a refill for a kit.

Additional information

Brand

Size

Pack Size

UPC

73577900165